Journal of Applied Mathematics

The Dual of Generalized Fuzzy Subspaces

Wenjuan Chen and Yanyong Guan

Full-text: Open access

Abstract

We define the dual of generalized fuzzy subspaces first. These concepts generalize the dual of fuzzy subspaces. And then we investigate the double dual of generalized fuzzy subspaces.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 932014, 9 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495249

Digital Object Identifier
doi:10.1155/2012/932014

Mathematical Reviews number (MathSciNet)
MR2959990

Zentralblatt MATH identifier
1251.54008

Citation

Chen, Wenjuan; Guan, Yanyong. The Dual of Generalized Fuzzy Subspaces. J. Appl. Math. 2012 (2012), Article ID 932014, 9 pages. doi:10.1155/2012/932014. https://projecteuclid.org/euclid.jam/1355495249


Export citation